# SDR 04FDEA01727

- Difficulty date: June 14, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD (WING SIDE) O/B FLAP I/B HINGE, O/B LOWER MOUNT BORE HOLE CORRODED.  RT FWD (WING SIDE) O/B FLAP I/B HINGE, O/B LOWER MOUNT BORE HOLE   CORROSION REMOVED AND EXCEED LIMITS AS PER CMM 57-44-08 PAGES 402-407.  ORIGINAL DIAMETER=0.641 INCH, FINAL DIAMETER 0.711 INCH.  REPAIR CARRIED OUT AND FABRICATED BUSHING INSTALLED AS PER FEDEX EA 1-5740-76742, TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, INBOARD HINGE BRACKET ASSEMBLY CORROSION.
